# SDR DALA2015061003689

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR ON FUSELAGE SKIN  Y=237 BETWEEN.  LONGERONS 18-20L, REF MON 88, CARD 220  ZONE 00.  PERMANENT REPAIR WAS PERFORMED IAW SRM 53-04-5, FIG 3, CLASS I AND UNDER MONITOR NR 88.  PERFORM DECAL INSPECTION ON PREVIOUS REPAIR AT EVERY "C" CHECK IAW TOPP 30-10-70, PAGE 13.  RII COMPLETED.  MONITORED ASSY A/C: Y ENG POS: APU: LRU: 88-2000-9-0001, SER: 00985, LP 1984967.
